On a Derivation Equation in a Measure Algebra.
Mathematische Zeitschrift, Tome 100 (1967), pp. 123-134
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__100_170802,
author = {Harold George Diamond},
title = {On a {Derivation} {Equation} in a {Measure} {Algebra.}},
journal = {Mathematische Zeitschrift},
pages = {123--134},
year = {1967},
volume = {100},
zbl = {0145.38802},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__100_170802/}
}
Harold George Diamond. On a Derivation Equation in a Measure Algebra.. Mathematische Zeitschrift, Tome 100 (1967), pp. 123-134. http://geodesic.mathdoc.fr/item/MZ_1967__100_170802/